No Cover Image

Journal article 1220 views

Systems of diagram categories and K-theory. II

Grigory Garkusha Orcid Logo

Mathematische Zeitschrift, Volume: 249, Issue: 3, Start page: 641

Swansea University Author: Grigory Garkusha Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Mathematische Zeitschrift
ISSN: 0025-5874 1432-1823
Published: 2005
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 641